# SDR DHL2001806016

- Difficulty date: September 29, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF FROM MEXICO CITY ABORTED-----DISCREPANCY NR 4 ENGINE I/B T/R DOOR LOWER FWD EDGE DAMAGED.1) ROUTED OUT DAMAGE AREA ON NR 4 ENGINE I/B T/R LOWER FORWARD ADGE AS PER CFM56 ESM FIG. NR 2 78-31-41.2) INSTALLED DOUBLER REPAIR I.A.W. CFM56 ESM 78-31-41 MATERIAL USED 7075-T6 .090 P.O.# 831892 LOT# 3L0XWS85 SIZE 3 1/2" X 10".
